Hair Loss/Hair loss



Im 18yrs old male and i got out of a relationahip recently and I found out that i have lots of shedding after. But now the shedding has stop and I see that density of hair is less all over my head. Its more like patches of thinning hair all over but definitely on my crown and sides. It looks like the thinning is spreading. Patches are on the sides, crown, back of head. Idk what it is. I read that propecia and rogaine helps but propecia can lead to infertility. Rogaine helps but its not to the roots of the problem. Is there a way if you can tell what's wrong with my head and other medicine that doesn't have that much severe side effect?

Hello Edward,

Your hair density looks fine-----although I am sure you can tell if you have thinned out recently.

Regular proper shampooing and rinsing is ESSENTIAL to a Healthy Scalp.  Be aware that increased stress levels (also drug side effects,smoking and diet changes) can have severe effects like accelerated hair loss.  A good regimen of Vitamins that also contain minerals and amino acids will also help with this problem, and your general well being.

Good Luck.

Hair Loss

All Answers

Answers by Expert:

Ask Experts


John Nikolaou


Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.


Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 All rights reserved.